Embedded surfaces in the 3-torus

Volume 199 / 2008

Allan L. Edmonds Fundamenta Mathematicae 199 (2008), 195-212 MSC: 57M99, 57R40. DOI: 10.4064/fm199-3-1


Those maps of a closed surface to the three-dimensional torus that are homotopic to embeddings are characterized. Particular attention is paid to the more involved case when the surface is nonorientable.


  • Allan L. EdmondsDepartment of Mathematics
    Indiana University
    Bloomington, IN 47405, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image